# SDR SWAA042870

- Difficulty date: October 3, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 61,822 hours, 44,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Part serial: 121
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING INBOARD T/E FOREFLAP DELAMINATED.  REMOVED AND REPLACED FOREFLAP PER MM.
